BibTeX record journals/iandc/MudeW78

download as .bib file

@article{DBLP:journals/iandc/MudeW78,
  author    = {A. Van der Mude and
               Adrian Walker},
  title     = {On the Inference of Stochastic Regular Grammars},
  journal   = {Information and Control},
  volume    = {38},
  number    = {3},
  pages     = {310--329},
  year      = {1978},
  url       = {http://dx.doi.org/10.1016/S0019-9958(78)90106-7},
  doi       = {10.1016/S0019-9958(78)90106-7},
  timestamp = {Wed, 06 Jul 2011 21:25:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/iandc/MudeW78},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}